# SDR ASAA2020100533286

- Difficulty date: October 5, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 32,405 hours, 9,336 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Faulty
- Location: Fuel Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER LEVEL OFF AT FL 400, WITH 1100 BLS OF FUEL IN CENTER TANK. CENTER FUEL PUMP SWITCHES WERE PLACED ON AND LOW PRESSURE LIGHTS ILLUMINATED.  AFTER CYCLING BOTH CTR PUMP SWITCHES 3-4 TIMES THE LEFT LOW PRESSURE LIGHT EXTINGUISHED, BUT THE RIGHT LOW PRESSURE LIGHT REMAINED ILLUMINATED.  GROUNDED-YES.  REMOVED AND REPLACED RT CENTER FUEL BOOST PUMP PRESSURE SWITCH, REF B737-800 AMM 28-42-11.  ABLE TO DUPLICATED FAULT.  INSPECTED AND FOUND RT SIDE PRESSURE SWITCH FAULTY.  TRANSFERRED FUEL FROM CENTER TANK TO BOTH MAINS AND MAINS TO CENTER TANK.  PERFORMED FUEL BOOST PUMP PRESS SWITCH OPS TEST, REF B737-800 AMM 24-42-11.  SYSTEM OPS TEST NORMAL.
